| Model Number |
CC TIBIAL INSERT SZ 2, 13MM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Synovitis (2094); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Joint Laxity (4526); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
07/08/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
As reported by the legal brief, on or about (b)(6), 2020, patient underwent a right total knee revision.During the revision surgery, patient was implanted with a optetrak psc polyethylene tibial insert.On or about (b)(6), 2023, patient will undergo a revision surgery to remove the defective exactech devices.
Additional Manufacturer Narrative
H6.Investigation results- the tibial insert with serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.The cause of the patient¿s pain cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.No additional information.Correction- b3.8 jul 2020 there was no revision, d6b-there was no revision.
Additional Manufacturer Narrative
H6: corrected the following: health effect - clinical code, component code, type of investigation.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, and loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.